





## 2024 Monster Energy AMA Supercross Championship Schedule of Events for: Nashville

April 20, 2024 Revised

## **Saturday**

12:05 pm - 12:15 pm 250SX Overflow Qualifying 12:20 pm - 12:30 pm 250SX East Qualifying 12:35 pm – 12:45 pm 12:50 pm – 1:00 pm 250SX West Qualifying 450SX Group A Qualifying 1:05 pm - 1:15 pm 450SX Group B Qualifying 1:20 pm - 1:30 pm 450SX Group C Qualifying 1:30 pm - 1:40 pm KTM Junior Racing Practice 1:45 pm - 1:55 pm **Promoter Track Walk #1** 1:55 pm - 2:20 pm **Track Maintenance** 2:20 pm - 2:30 pm 250SX Overflow Qualifying 2:35 pm - 2:45 pm 250SX West Qualifying  $\overset{\cdot}{2:50}$  pm -3:00 pm 250SX East Qualifying 3:05 pm - 3:15 pm 450SX Group A Qualifying 3:20 pm – 3:30 pm 450SX Group B Qualifying 3:35 pm - 3:45 pm 450SX Group C Qualifying 3:45 pm - 3:55 pm KTM Junior Racing Practice 4:00 pm - 4:10 pm Promoter Track Walk #2 4:10 pm - 4:20 pm **Promoter Track Walk #3** 4:20 pm - 5:15 pm **Track Maintenance** 

## Event Information \*\*All Times Subject Change\*\*

Industry Will Call Times:

Thursday: 12:00 pm – 5:00 pm Friday: 8:00 am – 5:00 pm Saturday: 7:30 am – 6:00 pm

**AMA Registration Times:** 

Friday: 8:00 am – 5:00 pm Saturday: 7:30 am – 11:00 am

**Technical Inspection (AMA Semi):** 

Friday: 1:00 pm – 4:00 pm

Sound Testing Times:

Friday: 1:00 pm – 4:00 pm

Rider Information (Saturday):

Rider Track Walk: 10:45 am - 11:15 am Rider's Meeting (Podium): 11:15 am - 11:30 am Chapel Service (Podium): 11:30 am - 11:45 am

**Working Paddock Hours:** 

Friday: 8:00 am – 11:00 pm

Saturday: 7:00 am

Race Day Live:

Saturday: 12:30 pm – 3:00 pm

**Public Hours** 

FanFest: 11:00 am – 5:00 pm

Doors for General Public: 5:00 pm

**Industry & Factory Filming** 

Industry: Sec 142-145 & Annex 244 - 245

Factory Filming: Sec 331

## Evening Program 5:30 pm - 6:00 pm

8:27 pm - 8:49 pm

8:49 pm - 9:00 pm

5:56 pm - 6:06 pm Begin Loading 250SX West Heat 6:06 pm - 6:14 pm 250SX West Heat - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 6:10 pm – 6:20 pm 6:20 pm – 6:28 pm Begin Loading 250SX East Heat 250SX East Heat - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 6:24 pm - 6:34 pm Begin Loading 450SX Heat #1 6:34 pm - 6:42 pm 450SX Heat #1 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 6:38 pm - 6:48 pm Begin Loading 450SX Heat #2 6:48 pm - 6:56 pm 450SX Heat #2 - 6 Minutes/Plus 1 lap - 20 riders (1 - 9 to Main) 7:02 pm - 7:08 pm KTM Junior Racing Main Event -3 Laps -15 Riders 7:08 pm - 7:20 pm Track Maintenance 7:10 pm - 7:20 pm Begin Loading 250SX Last Chance Qualifier 250SX Last Chance Qualifier - 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main) 7:20 pm - 7:27 pm 7:22 pm - 7:32 pm Begin Loading 450SX Last Chance Qualifier 450SX Last Chance Qualifier - 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main) 7:32 pm - 7:39 pm 7:39 pm - 7:45 pm Intermission 7:35 pm - 7:45 pm Begin Loading 250SX East/West Showdown Main Event 7:46 pm - 7:49 pm 250SX Sighting Lap 7:51 pm - 8:08 pm 250SX East/West Showdown Main Event - 15 Minutes/Plus 1 lap - 22 riders 8:08 pm - 8:17 pm 250SX Victory Circle 8:17 pm – 8:22 pm Track Maintenance 8:12 pm - 8:22 pm Begin Loading 450SX Main Event 450SX Sighting Lap 8:22 pm – 8:25 pm

450SX Main Event - 20 Minutes/Plus 1 lap - 22 riders

**Opening Ceremonies** 

450SX Victory Circle